Issues

 / 

1966

 / 

January

  

Reviews of topical problems


Asymptotic relations between scattering amplitudes in local field theory

 a, ,
a State Research Center ‘Institute of High Energy Physics’, ul. Pobedy 1, Protvino, Moscow Region, 142280, Russian Federation
Text can be downloaded in Russian. English translation is available here.
PACS: 11.10.Lm, 11.10.Jj, 11.55.Jy, 12.40.Nn, 13.85.Dz, 13.60.Fz (all)
DOI: 10.1070/PU1966v009n01ABEH002887
URL: https://ufn.ru/en/articles/1966/1/b/
Citation: Logunov A A, Nguyen V H, Todorov I T "Asymptotic relations between scattering amplitudes in local field theory" Sov. Phys. Usp. 9 31–53 (1966)
BibTex BibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
%0 Journal Article
%T Asymptotic relations between scattering amplitudes in local field theory
%A A. A. Logunov
%A V. H. Nguyen
%A I. T. Todorov
%I Physics-Uspekhi
%D 1966
%J Phys. Usp.
%V 9
%N 1
%P 31-53
%U https://ufn.ru/en/articles/1966/1/b/
%U https://doi.org/10.1070/PU1966v009n01ABEH002887

Оригинал: Логунов А А, Нгуен В Х, Тодоров И Т «Асимптотические соотношения между амплитудами рассеяния в локальной теории поля» УФН 88 51–91 (1966); DOI: 10.3367/UFNr.0088.196601b.0051

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions